# SDR SWIA201333241

- Difficulty date: April 14, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 23,402 hours, 21,624 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Faulty
- Location: Rt Spoileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

SPOILERONS FAULT, A/C ROLLED HARD RIGHT 20Â° BANK, FOLLOWED BY A HARD LEFT 20Â° BANK THEN MODULATED LEFT AND RIGHT WITH FD STRUGGLING TO MAINTAIN STRAIGHT AND LEVEL FOR ABOUT 10 SECONDS.  (FLT 2981)  FDR READINGS INDICATE RIGHT WING SPOILERON UNCOMMANDED DEPLOYMENT.  PERFORMED WIRING CHECKS OF ALL SPOILERON AND FLT SPOILER PCU'S IAW AMM.  REPLACED BOTH PCU'S ON RIGHT WING SPOILERON AND REPLACED BOTH SECUS.  ALL CHECKS GOOD AT THIS TIME.
